MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Masui. The Japanese journal of anesthesiology · 1996

[Myoglobinuria following anesthesia with enflurane and succinylcholine in an asthmatic child on theophylline].

Shono S, Higa K, Watanabe R, Dan K

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

An 8-year-old asthmatic child on theophylline was anesthetized with enflurane in nitrous oxide and oxygen. He developed a generalized muscle rigidity after intravenous succinylcholine. Although the maximum rectal temperature was 37.9 degrees C, a marked elevation in muscle-derived enzymes and myoglobinuria were observed. The relations among theophylline which is a derivative of xanthines, inhalation anesthetics, and myoglobinuria are discussed.

Для цитирования: Shono S, Higa K, Watanabe R, Dan K. [Myoglobinuria following anesthesia with enflurane and succinylcholine in an asthmatic child on theophylline].. Masui. The Japanese journal of anesthesiology. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.